Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Lower back pain with tingling. Difficulty in erection. Are these related or due to a pinched nerve?

I have been experiencing very bad lower bavk pain and tingling indown my right lwg for thw past 4experiences weeks. During this time period I have had a difficult time gaining an erection . I am 30the and in failry good health and fairly active. Could the lack of erection be caused by back injury or even a pinched nerve?
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question
You’re experiencing low back pain along with tingling sensation radiating along your right leg and lack of erection.
These symptoms are suggestive of prolapsed intervertbral disc.
The prolapsed disc can press on genital nerves leading to importance.( lack of erection)
Consultation with a physician is encouraged to know wether you prolapsed disc or not
You may need MRI spine to establish cause of your back pain and treatment accordingly.
Hope this answers your question.
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor